# SDR REXA2021012200026

- Difficulty date: January 16, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTALS BELOW GALLEY SERVICE DOOR AT STGR 20R FROM FS 310 TO FS 349 ARE CORRODED, TCI 53-20-320.  REPLACED INTERCOSTAL AT FS 310-319, IAW SRM 51-40-11-001-001-A01 AND REPAIRED OTHER AT FS 319-340, IAW EA CRJ 953-11060.
